I have very sore eyes and eye lids. I have seen a eye doctor they said they seen nothing that should be causing this.
I looked up the side effects your eyes maybe feeling like that due to dehydration. drink a lot of fluids dehydration is common with this drug it can also make you to where your urine output isn't that great. if I were you I would invest in some eye drops saline solution kind it should relieve your discomfort. hope this is helpful please keep me posted on your condition am praying for you as well.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 26 Jun 2015 • 2 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 12 Oct 2016 • 1 answer
Posted 10 Jan 2017 • 0 answers